Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 18, Pages 1155-1165

Randers manifolds of positive constant curvature

Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 7 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aurel Bejancu and Hani Reda Farran, “Randers manifolds of positive constant curvature,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 18, pp. 1155-1165, 2003.